MAUDE Adverse Event Report: NUVASIVE INCORPORATED NUVASIVE MODULUS TLIF INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

NUVASIVE INCORPORATED NUVASIVE MODULUS TLIF INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 2080252P2
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation as product was repositioned and remains in-situ.No root cause can be determined at this time.Labeling review: potential adverse events and complications ".As with any major surgical procedures, there are risks involved in spinal/orthopedic surgery.Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s), loss of fixation, pain, discomfort or abnormal sensations due to the presence of the device." patient education ".Patient education: preoperative instructions to the patient are essential.The patient should be made aware of the limitations of the implant and potential risks of the surgery.The patient should be instructed to limit postoperative activity, as this will reduce the risk of bent, broken or loose implant components.The patient must be made aware that implant components may bend, break or loosen even though restrictions in activity are followed." post-operative warnings ".During the postoperative phase it is of particular importance that the physician keeps the patient well informed of all procedures and treatments.Damage to the weight-bearing structures can give rise to loosening of the components, dislocation and migration, as well as other complications.To ensure the earliest possible detection of such catalysts of device dysfunction, the devices must be checked periodically post operatively.".
 
Event or Problem Description
On (b)(6) 2020, patient underwent a posterior lumbar interbody fusion procedure.On (b)(6) 2020, the patient was experiencing radiculopathy pain and additional xrays identified the left sided cage at the l5 to s1 levels had migrated back placing pressure on existing nerve roots.Patient underwent a revision procedure on (b)(6) 2020, were the cages were repositioned more medial and deeper.Grafting material was also placed in the posterolateral gutters.As per reporter the patient is doing well clinically with the radiculopathy settling.

Brand Name
NUVASIVE MODULUS TLIF INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
NUVASIVE INCORPORATED
7475 lusk boulevard
san diego CA 92121
MDR Report Key10287453
Report Number2031966-2020-00147
Device Sequence Number11031445
Product Code MAX
UDI-Device Identifier00887517878939
UDI-Public887517878939
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2080252P2
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight95